# SDR AALA202212205423

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 10,656 hours, 2,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR ASSIST BOTTLE REQUIRES SERVICING. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
